# SDR AALA202212217275

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737-8
- Aircraft serial: 30916
- Aircraft time: 37,839 hours, 15,661 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AFT LEFT LAVATORY DOOR STICKS. ADJUSTED LAVATORY DOOR PER AMM 25-40-14.
